Hi . New to blogging, but not RA. had that for 36years.Had my fist cimzia dose 1 wk ago. Today have all over rash; should I worry about it?
R A not responding to treatment and following stomach ulcer not allow any anti inflamitories. Methotrexate made me sick after 5 successful years on it. Take sulphasalazine still. Do anti TFN's vary much? Thanks for any feedback/
Hi. I have had RA for about 40 years now, had several operations, both wrists are fused and have had numerous different drugs over the years. I am now on MTX and Anti-TNF and have been for about 7 years. It is wonderful and although I still get the flare-ups from time to time and pain in one place or another, on the whole I am fairly mobile. I do get rashes at times, particularly on the back of my neck which itch like hell but I can cope with it. If you have an all- over rash I would go and see your Rhumy Nurse and let them see it it needs treatment. Anti-TNF comes in several different types and whilst one may not agree with you, another might. Ask if you can be considered for Anti-TNF and they will sort what is best for you. I am on Infliximab and have to go to the clinic at the hospital every 6 weeks. I am connected to a drip and it takes about 2 hours to go through. When you first have it it takes very much longer as you have to stay after the infusion to see if you have any reaction to it. I wish you the very best and hope that you get the relief it brings. Brian
Thanks for this. Very reassuring. Rash not bothering me too much, but I now have to wait for consultant to agree for me to continue with next week's jabs Glad I've taken the plunge to "blog"!!
By the way, do you stop your TFN for surgery/infections?
If so, how long after surgery can you begin again- and do you have to have another "loading dose"? Thanks so much.
Hi I can't take ibuprofen, naproxen or steroids but wondered if anyone was on any other anti inflammatories...
I have been given anti viral tablets, and stop meth and hydrox. The rash is not paining only when touched...
change any of my meds after trying lyrica and endep and other stuff that screwed with my head so much, I...
Start a Community